# SDR SWAA2020052174954

- Difficulty date: May 4, 2020
- Submitted: May 21, 2020
- Operation: Air carrier
- Aircraft: N474WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33861
- Aircraft time: 54,664 hours, 32,440 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Vapor Barrier
- Condition: Cracked
- Location: Lt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK NOTED - UPPER ANGLE VAPOR BARRIER WEB AT STA 663 LBL 8. ACCESS THROUGH LT AC BAY AFT SIDE [DOT 124-014] / ACCOMPLISHED PERMENANT REPAIR ON UPPER ANGLE VAPOR BARRIER WEB AT STA 663 LBL 8 REF B737-7 SRM 57-10-10-2R-5 REPAIR 5 FIG 202.
